Alert archive / Georgia / Special Weather Statements in 2017

Special Weather Statement, NWS Atlanta, GA

April 6, 2017Jefferson County, Washington County, Georgia

NWS Atlanta, GA issued this special weather statement at Apr 6, 2017, 1:58 AM EDT for Jefferson County, Washington County, Georgia. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 6, 2017, 1:58 AM EDT (05:58 UTC)
Expired
Apr 6, 2017, 2:45 AM EDT
In force
47 min
Issued by
NWS Atlanta, GA
Hail
0.25 in
Wind
40

Counties Jefferson County, GA, Washington County, GA

The radar

The Robins AFB radar (KJGX), 89 km from the middle of the area, began a volume at 06:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 6.0 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2017-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 723 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2017-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 354 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
723 J/kg
Mixed-layer CIN
-120 J/kg
Mixed-layer LCL
594 m above ground
0-6 km bulk shear
93 kt
0-1 km storm-relative helicity
354 m²/s²
0-3 km storm-relative helicity
356 m²/s²
Significant tornado parameter
0.9
Supercell composite
9.8

Open this sounding in Storm Lab

The text

As transmitted.

858 
WWUS82 KFFC 060558
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
158 AM EDT THU APR 6 2017
 
GAZ074-076-084-085-060645-
Wilkinson GA-Jefferson GA-Washington GA-Johnson GA-
158 AM EDT THU APR 6 2017

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WILKINSON...JEFFERSON...
SOUTHEASTERN WASHINGTON AND NORTHWESTERN JOHNSON COUNTIES UNTIL 245
AM EDT...

At 157 AM EDT...a line of strong thunderstorms extended from 
Tennille to northwest of Tuckers Crossroad, moving northeast at 55 
mph.

  HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud-to-
           ground lightning. 

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light, unsecured objects. 

Some locations in the path of these storms include
Sandersville, Louisville, Wrens, Davisboro, Tennille, Harrison,
Bartow, Riddleville, Grange, Stapletons Crossroads, Matthews, Moxley
and Stellaville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3315 8227 3307 8229 3295 8228 3271 8292
      3271 8296 3268 8304 3295 8286 3328 8230
      3327 8229 3327 8227 3323 8223
TIME...MOT...LOC 0557Z 242DEG 48KT 3293 8284 3276 8295 

HAIL...0.25IN
WIND...40MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Apr 6, 1:40 AM EDT, 18 minutes earlier.

Area forecast discussion, Apr 6, 1:40 AM EDT, 18 minutes before
Area Forecast Discussion...Updated for Aviation
National Weather Service Peachtree City GA
140 AM EDT Thu Apr 6 2017

.SHORT TERM /Tonight through Thursday Night/...

A very active weather day continues this afternoon with a large area
of thunderstorms across central Georgia and additional isolated
thunderstorm activity farther north in northwest Georgia.

Expect the risk for severe thunderstorms to continue into the
evening hours both in association with the cluster of thunderstorms
in southern sections of the area as well as with additional
development in west and northwest Georgia ahead of the cold front.
With abundant instability to our west across Alabama and extending
into northwest Georgia, expect this area to become the focus for
strong to severe convection later this evening. As favorable shear
is also in place, tornadoes would be possible with any discreet
storms that develop and push into Georgia from the west later this
evening. There is a question how far east any severe thunderstorms
that develop ahead of the front will be able to reach given a tongue
of lower instability from the Atlanta metro area and northeastward;
however, if this area is able to destabilize then the risk would
exist farther east. At this time, an additional Tornado Watch has
been issued for far northwest Georgia to cover the aforementioned
potential increasing from the west. If conditions warrant, this
watch could be extended eastward later this evening.

A Flash Flood Watch also continues for much of north and portions of
central Georgia into tonight given the copious amounts of rainfall
experienced in many locations and associated flash flooding issues.
Many locations in a band running from Carroll County eastward across
the Atlanta metro and into the Athens area have already experienced
3+ inches of rainfall today with additional rainfall possible this
evening.

There is light at the end of the proverbial tunnel, however, as the
cold front will begin to sweep through the area from the west
tonight. The severe threat will end as this occurs. Gusty west to
northwest winds will build in behind the front, especially during
the day Thursday when sustained winds over 20 mph and gusts over 30-
35 mph will be plentiful. These winds in association with mostly
cloudy conditions and even a few showers across north Georgia will
provide for a much cooler day than today. Most areas across north
Georgia will remain in the 50s for highs with central Georgia only
mustering the 60s. Widespread low temperatures in the 40s can be
expected by Friday morning with some frosty 30s possible in the
north Georgia mountains.

RW

.LONG TERM /Friday through Wednesday/...

No significant changes were made to the extended forecast. See
previous discussion for more details.

RW

LONG TERM /Thursday Night through Tuesday/...
Extended period largely overshadowed by short term severe threat.
Following the aforementioned system, wrap around moisture will
linger over the northeast Georgia mountains through Friday morning,
with the potential for some mixed precip as temperatures drop into
the low to mid 30s. For now, have limited the p-type to rain or
snow, and will need to revisit this in subsequent forecast packages.
Not expecting any accumulations at this time. Will also need to
consider issuing a Freeze Warning for this area given the expected
low temperatures.

Below normal temperatures expected Friday will slowly warm through
the weekend, with highs in the 60s on Saturday and the mid to upper
70s on Sunday with sunny skies. High pressure will hold through the
weekend and into next week, with the next system approaching late
Tuesday - a tad slower than the previous model runs. GFS and ECMWF
differ in timing by 6-12 hours, with the better activity currently
timed for Wednesday. For now have limited pops to good chance.
Temperatures will generally stay in the mid 70s to near 80 through
next week.

31

&&

AVIATION...
00Z Update...

Thunderstorms have pushed east of the taf sites. Some showers
possible mainly northern taf sites today with sstrong northwest
flow. Some mvfr ceilings expected to move across the taf sites
before sunrise and then gradually improve to vfr by late morning
then scattering before 00z Friday. Winds west to southwest with
some gusts to 25kt until 12z...then west 15-20kt with gusts
25-30kt after 12Z.

//ATL Confidence...00Z Update...

High on winds...medium on all other elements.

41

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          50  58  41  62 /  60  20   5   0
Atlanta         49  57  42  60 /  60  20   5   0
Blairsville     44  49  35  54 /  60  40  30  20
Cartersville    48  56  41  60 /  60  30  10   0
Columbus        51  63  44  65 /  60  10   0   0
Gainesville     48  54  40  58 /  60  30  10   0
Macon           51  63  43  65 /  70  10   0   0
Rome            48  57  40  61 /  60  30   5   0
Peachtree City  49  58  41  62 /  60  20   0   0
Vidalia         54  66  45  65 /  70  10   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Severe thunderstorm watch 130 remains in effect for a portion
of east central GA until 7 am.

&&

SHORT TERM...41
LONG TERM....RW
AVIATION...41
Hazardous weather outlook, Apr 6, 1:28 AM EDT, 30 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
128 AM EDT Thu Apr 6 2017

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-061200-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
128 AM EDT Thu Apr 6 2017

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

A line of showers and thunderstorms will continue to weaken as
they push eastward into eastern Georgia early this morning. Gusty
winds to 40 mph, brief heavy rain, and occasional lightning are
possible. A strong storm cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Strong and gusty winds can be expected on Thursday.

No hazardous weather is expected at this time Friday through Monday.

.SPOTTER INFORMATION STATEMENT...
Spotters are encouraged to submit reports of severe weather
through the web by going to weather.gov/atlanta.

In the hours before

Special weather statement, Apr 5, 11:48 PM EDT, 2 hours 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1148 PM EDT WED APR 5 2017

GAZ069-071-079>081-091>094-060430-
Macon GA-Peach GA-Schley GA-Monroe GA-Taylor GA-Marion GA-Upson GA-
Crawford GA-Talbot GA-
1148 PM EDT WED APR 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR MACON...WESTERN PEACH...SCHLEY...
SOUTHWESTERN MONROE...TAYLOR...MARION...UPSON...CRAWFORD AND TALBOT
COUNTIES UNTIL 1230 AM EDT...

At 1147 PM EDT...a strong thunderstorm was over Baldwinville, or near
Talbotton...moving east at 40 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Thomaston, Buena Vista, Butler, Ellaville, Oglethorpe, Roberta,
Talbotton, Montezuma, Reynolds, Ideal, Yatesville, Junction City,
Culloden, Geneva, Sunset Village, Lincoln Park, Putnam, Brantley,
Oakland and Clearview.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3221 8414 3223 8414 3223 8418 3221 8418
      3226 8466 3296 8449 3288 8386 3285 8389
      3282 8389 3281 8388 3220 8404
TIME...MOT...LOC 0347Z 272DEG 33KT 3265 8445

HAIL...0.25IN
WIND...50MPH
Special weather statement, Apr 6, 12:10 AM EDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1210 AM EDT THU APR 6 2017

GAZ027-036-038-039-060500-
Wilkes GA-Madison GA-Oglethorpe GA-Clarke GA-
1210 AM EDT THU APR 6 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WILKES...
SOUTHEASTERN MADISON...NORTHERN OGLETHORPE AND EASTERN CLARKE
COUNTIES UNTIL 100 AM EDT...

At 1210 AM EDT...a strong thunderstorm was over Athens...moving east
at 40 mph.

  HAZARD...40 to 50 mph wind...nickel sized hail and frequent cloud
           to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Athens, Comer, Winterville, Crawford, Colbert, Arnoldsville, Carlton,
Hull, Athens-Clarke County, James Holland Youth Sports Cmpx, Norman,
Smithonia, Barretts Mill, Paoli, Dunlap, Watson Mill Bridge State
Park, Vesta and Point Peter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3386 8329 3400 8343 3412 8304 3409 8302
      3408 8300 3405 8299 3403 8294 3402 8294
      3401 8293 3401 8291 3398 8286 3398 8285
      3399 8284 3397 8278 3399 8272 3399 8269
      3394 8267
TIME...MOT...LOC 0410Z 255DEG 35KT 3394 8333

HAIL...0.88IN
WIND...50MPH
Special weather statement, Apr 6, 12:23 AM EDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1223 AM EDT THU APR 6 2017

GAZ071>073-081>084-094-095-060515-
Peach GA-Wilkinson GA-Baldwin GA-Monroe GA-Bibb GA-Houston GA-
Crawford GA-Jones GA-Twiggs GA-
1223 AM EDT THU APR 6 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PEACH...NORTHWESTERN
WILKINSON...WESTERN BALDWIN...SOUTHEASTERN MONROE...BIBB...
NORTHEASTERN HOUSTON...NORTHEASTERN CRAWFORD...JONES AND WESTERN
TWIGGS COUNTIES UNTIL 115 AM EDT...

At 1223 AM EDT...a line of strong thunderstorms was along a line
extending from near Hillsboro to near Sandy Point...and moving east
at 30 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of these storms include
Macon, Milledgeville, Gray, Warner Robins, Centerville, Byron,
Gordon, Ivey, Payne, Robins Air Force Base, Payne City,
Midway-Hardwick, Marion, Postell, Lake Tobesofkee, Bradley, Wayside,
Allenwood, Mountain Springs and Griswoldville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3314 8318 3253 8348 3264 8401 3316 8364
TIME...MOT...LOC 0423Z 251DEG 25KT 3317 8358 3278 8388

HAIL...0.25IN
WIND...50MPH
Special weather statement, Apr 6, 12:29 AM EDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1229 AM EDT THU APR 6 2017

GAZ080-081-092>095-060515-
Macon GA-Peach GA-Schley GA-Taylor GA-Houston GA-Crawford GA-
1229 AM EDT THU APR 6 2017

...SIGNIFICANT WEATHER ADVISORY FOR MACON...PEACH...SOUTHEASTERN
SCHLEY...EASTERN TAYLOR...HOUSTON AND SOUTHERN CRAWFORD COUNTIES
UNTIL 115 AM EDT...

At 1227 AM EDT...a line of strong thunderstorms extended from near
Roberta to Reynolds and Ellaville, moving northeast at 50 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud-to-
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects.

Some locations in the path of these storms include
Perry, Fort Valley, Oglethorpe, Warner Robins, Montezuma,
Marshallville, Hayneville, Whitewater State Park, Nakomis,
Meadowdale, Houston Lake, Elko, Grove Park, Clearview, Moss Oak,
Miami Valley, Kathleen, Saint Louis, Sand Bed and Grovania.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3219 8430 3244 8412 3264 8402 3254 8354
      3229 8362 3229 8390 3224 8397 3221 8413
      3223 8414 3223 8418 3221 8418
TIME...MOT...LOC 0427Z 245DEG 43KT 3269 8395 3250 8402 3225 8423

HAIL...0.25IN
WIND...40MPH
Special weather statement, Apr 6, 1:00 AM EDT, 58 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
100 AM EDT THU APR 6 2017

GAZ051-060>062-072>075-082>084-093>096-060545-
Peach GA-Taliaferro GA-Washington GA-Putnam GA-Glascock GA-
Hancock GA-Jones GA-Twiggs GA-Macon GA-Wilkinson GA-Baldwin GA-
Bibb GA-Warren GA-Houston GA-Bleckley GA-
100 AM EDT THU APR 6 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PEACH...SOUTHEASTERN
TALIAFERRO...WASHINGTON...SOUTHEASTERN PUTNAM...GLASCOCK...HANCOCK...
SOUTHEASTERN JONES...TWIGGS...EASTERN MACON...WILKINSON...BALDWIN...
SOUTHEASTERN BIBB...WARREN...HOUSTON AND NORTHWESTERN BLECKLEY
COUNTIES UNTIL 145 AM EDT...

At 1258 AM EDT...a line of strong thunderstorms extended from near
Sparta to Milledgeville and Perry, moving northeast at 65 mph.

  HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud-to-
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects.

Some locations in the path of these storms include
Milledgeville, Perry, Sandersville, Warrenton, Sparta,
Jeffersonville, Gibson, Irwinton, Warner Robins, Centerville, Gordon,
Tennille, Ivey, McIntyre, Toomsboro, Oconee, Norwood, Danville,
Mitchell and Allentown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3322 8252 3317 8258 3316 8257 3312 8260
      3312 8266 3308 8264 3277 8292 3276 8295
      3271 8297 3233 8371 3232 8393 3293 8345
      3335 8318 3361 8265 3346 8259 3341 8255
      3335 8255 3333 8242
TIME...MOT...LOC 0458Z 240DEG 57KT 3333 8305 3296 8326 3234 8381

HAIL...0.25IN
WIND...40MPH
Special weather statement, Apr 6, 1:58 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
158 AM EDT THU APR 6 2017

GAZ074-076-084-085-060645-
Wilkinson GA-Jefferson GA-Washington GA-Johnson GA-
158 AM EDT THU APR 6 2017

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WILKINSON...JEFFERSON...
SOUTHEASTERN WASHINGTON AND NORTHWESTERN JOHNSON COUNTIES UNTIL 245
AM EDT...

At 157 AM EDT...a line of strong thunderstorms extended from
Tennille to northwest of Tuckers Crossroad, moving northeast at 55
mph.

  HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud-to-
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects.

Some locations in the path of these storms include
Sandersville, Louisville, Wrens, Davisboro, Tennille, Harrison,
Bartow, Riddleville, Grange, Stapletons Crossroads, Matthews, Moxley
and Stellaville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3315 8227 3307 8229 3295 8228 3271 8292
      3271 8296 3268 8304 3295 8286 3328 8230
      3327 8229 3327 8227 3323 8223
TIME...MOT...LOC 0557Z 242DEG 48KT 3293 8284 3276 8295

HAIL...0.25IN
WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 8:11 PM EDTSpecial Weather StatementFFCFloyd, Polk34 min
Apr 5, 8:16 PM EDTSevere Thunderstorm WarningFFCFloyd, Haralson, Paulding, Polk29 min
Apr 5, 8:17 PM EDTSpecial Weather StatementFFCCoweta28 min
Apr 5, 8:41 PM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker, Whitfield49 min
Apr 5, 8:43 PM EDTSpecial Weather StatementFFCCherokee, Pickens32 min
Apr 5, 8:54 PM EDTSpecial Weather StatementFFCPaulding36 min
Apr 5, 9:00 PM EDTSpecial Weather StatementFFCGordon30 min
Apr 5, 9:01 PM EDTFlash Flood WarningFFCBartow, Floyd, Polk6 hr
Apr 5, 9:03 PM EDTWind AdvisoryFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more23 hr
Apr 5, 9:06 PM EDTSpecial Weather StatementFFCDeKalb, Fulton24 min
Apr 5, 9:08 PM EDTFlash Flood WarningFFCDeKalb, Fulton, Gwinnett6 hr
Apr 5, 9:26 PM EDTSpecial Weather StatementFFCPaulding34 min
Apr 5, 9:31 PM EDTSpecial Weather StatementFFCCarroll29 min
Apr 5, 9:32 PM EDTSpecial Weather StatementFFCToombs43 min
Apr 5, 9:33 PM EDTSpecial Weather StatementFFCCherokee27 min
Apr 5, 9:44 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Heard31 min
Apr 5, 9:50 PM EDTSpecial Weather StatementFFCWheeler25 min
Apr 5, 9:57 PM EDTSevere Thunderstorm WarningFFCCoweta, Heard, Troup48 min
Apr 5, 10:08 PM EDTSpecial Weather StatementFFCDouglas37 min
Apr 5, 10:14 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Douglas, Fayette, Fulton46 min
Apr 5, 10:20 PM EDTSpecial Weather StatementFFCFulton40 min
Apr 5, 10:30 PM EDTSpecial Weather StatementFFCClayton, DeKalb, Gwinnett, Henry, Rockdale45 min
Apr 5, 10:40 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Troup50 min
Apr 5, 10:48 PM EDTRiver Flood WarningFFCDeKalb24 hr
Apr 5, 10:52 PM EDTRiver Flood WarningFFCCobb24 hr
Apr 5, 10:53 PM EDTSevere Thunderstorm WarningFFCHarris, Marion, Meriwether, Muscogee, Talbot52 min
Apr 5, 11:00 PM EDTSpecial Weather StatementFFCBanks, Hall, Jackson45 min
Apr 5, 11:06 PM EDTSevere Thunderstorm WarningFFCBanks, Barrow, Clarke, Hall, Jackson, Madison and 1 more39 min
Apr 5, 11:10 PM EDTSpecial Weather StatementFFCButts, Henry, Newton, Rockdale, Spalding, Walton50 min
Apr 5, 11:48 PM EDTSpecial Weather StatementFFCCrawford, Macon, Marion, Schley, Talbot, Taylor and 1 more42 min
Apr 5, 11:55 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Newton, Oconee, Walton20 min
Apr 6, 12:03 AM EDTRiver Flood WarningFFCCobb24 hr
Apr 6, 12:10 AM EDTSpecial Weather StatementFFCClarke50 min
Apr 6, 12:23 AM EDTSpecial Weather StatementFFCBaldwin, Bibb, Jones, Twiggs52 min
Apr 6, 12:24 AM EDTRiver Flood WarningFFCMadison, Oglethorpe24 hr
Apr 6, 12:29 AM EDTSpecial Weather StatementFFCHouston, Macon, Peach46 min
Apr 6, 1:00 AM EDTSpecial Weather StatementFFCBaldwin, Glascock, Hancock, Houston, Twiggs, Warren and 2 more45 min
Apr 6, 3:14 AM EDTSpecial Weather StatementFFCEmanuel31 min
Apr 6, 4:13 AM EDTRiver Flood WarningFFCCarroll, Coweta, Heard30 hr
Apr 6, 11:23 AM EDTRiver Flood WarningFFCCoweta, Fayette, Spalding24 hr
Apr 6, 12:21 PM EDTRiver Flood WarningFFCCobb, Paulding24 hr
Apr 6, 12:48 PM EDTRiver Flood WarningFFCCobb, Douglas41 hr
Apr 6, 12:48 PM EDTRiver Flood WarningFFCFayette, Spalding38 hr
Apr 6, 3:28 PM EDTRiver Flood WarningFFCButts, Henry, Newton24 hr
Apr 6, 5:10 PM EDTRiver Flood WarningFFCClayton, Fayette, Spalding24 hr

Nearby

Special Weather Statements in Georgia, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.